Translator Disclaimer
May/June 2014 Optimal Rellich-Sobolev constants and their extremals
Roberta Musina
Differential Integral Equations 27(5/6): 579-600 (May/June 2014).

Abstract

We prove that extremals for second order Rellich-Sobolev inequalities have a constant sign. Then, we show that the optimal constants in Rellich-Sobolev inequalities on a bounded domain $\Omega$ and under Navier boundary conditions do not depend on $\Omega$.

Citation

Download Citation

Roberta Musina. "Optimal Rellich-Sobolev constants and their extremals." Differential Integral Equations 27 (5/6) 579 - 600, May/June 2014.

Information

Published: May/June 2014
First available in Project Euclid: 3 April 2014

zbMATH: 1340.46028
MathSciNet: MR3189533

Subjects:
Primary: 26D10, 35J55, 46E35

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 5/6 • May/June 2014
Back to Top